# SDR AALA202401044567

- Difficulty date: December 18, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 61,034 hours, 25,219 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESS NOSE LANDING GEAR VIBRATION AND SHIMMY DURING TAKE OFF ROLL AND RETRACTION. **ORIGINAL REPORT WAS AALA202312203221** MAINTENANCE REMOVED NOSE LANDING GEAR LOWER LEG ASSEMBLY, INSPECTED INTERNAL PARTS OF THE NOSE LANDING GEAR ASSEMBLY WITH NO DEFECTS BEING NOTED. MAINTENANCE RE-INSTALLED THE NOSE LANDING GEAR LOWER LEG ASSEMBLY. MAINTENANCE FOUND THE UPPER NOSE LANDING GEAR TORQUE LINK TO HAVE PLAY AND REPLACED THE TORQUE LINK AND PIN (AALA202401044567) PER AMM 32-21-27.
